Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 74, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 24, 2005, 5:24 PM MDT for Adams County, Denver County, Jefferson County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2005, 5:24 PM MDT (23:24 UTC)
- Expired
- May 24, 2005, 5:56 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Adams County, CO, Denver County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 37 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:45 PM MDT | Tornado Watch | SPC | 7 hr |
| May 24, 1:10 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 242324
SVRBOU
COC001-031-059-250030-
/O.NEW.KBOU.SV.W.0074.050524T2324Z-050525T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
524 PM MDT TUE MAY 24 2005
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO
CENTRAL DENVER COUNTY IN NORTHEAST COLORADO
THIS INCLUDES THE CITY OF WESTERN DENVER
NORTHEASTERN JEFFERSON COUNTY IN NORTHEAST COLORADO
* UNTIL 630 PM MDT
* AT 522 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED OVER EXTREME SOUTHEASTERN ARVADA...OR ABOUT 8
MILES NORTHWEST OF DENVER...MOVING EAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDERAL
HEIGHTS...SOUTHWESTERN DENVER INTERNATIONAL AIRPORT...WHEAT
RIDGE...WESTMINSTER...SOUTHERN THORNTON...SOUTHWESTERN
NORTHGLENN...NORTHERN LAKEWOOD...WESTERN DENVER...COMMERCE CITY AND
ARVADA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 3989 10518 3967 10518 3968 10493 3972 10490
3977 10491 3979 10479 3989 10476
$$
RJK1 follow-up statement
000
WWUS55 KBOU 242356
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT TUE MAY 24 2005
COC001-031-059-250005-
/O.CAN.KBOU.SV.W.0074.000000T0000Z-050525T0030Z/
JEFFERSON CO-ADAMS CO-DENVER CO-
555 PM MDT TUE MAY 24 2005
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DENVER...WEST CENTRAL
ADAMS AND NORTHEASTERN JEFFERSON COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.
THE STORM PRODUCED UP TO ONE INCH SIZED HAIL IN DENVER AND ARVADA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT TUESDAY EVENING
FOR NORTHEASTERN COLORADO.
LAT...LON 3989 10518 3967 10518 3968 10493 3972 10490
3977 10491 3979 10479 3989 10476
$$
RJKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:50 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 24, 2:50 PM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 250 PM MDT TUE MAY 24 2005 .SHORT TERM...TNGT-WED...STG TSTMS ACRS AREA THIS AFTN WILL CONT INTO ERLY EVE THEN DIMINISH. CAPES WILL CONT TO BE QUITE HIGH THIS AFTN. STG Q-G OMEGA SUBSIDENCE BEHIND SHT WV OF THIS AFTN. MDLS MOVE CDFNT INTO NERN CO LATE TNGT WITH STG PRES RISES AND UPSLP FLO DVLPG. MDLS SHW ABUNDANT LO LVL MSTR THRU WED. WILL MENTION SLGT CHC DRIZZLE ALG WITH AREAS OF FOG IN AND NR ERN FTHLLS FM LATE TNGT THRU WED MRNG. STRATUS WILL SPRD ACRS ALL OF NERN CO DURING EARLY MRNG HRS BEHIND CDFNT. AMS ACRS PLAINS ON WED WILL BE CAPPED WITH NO SHWR OR TSTM DVLPMNT EXPECTED. WILL LEAVE SUM AFTN TSTMS OVR MTNS...MTN VLYS AND ERN FTHLLS. TEMPS WILL BE ONLY A LTL COOLER TNGT BUT MUCH COLDER ON WED WITH HI READINGS ONLY IN 60S ON PLAINS. WILL GENLY COMPROMISE ON MOS TEMP GDNC VALUES. .LONG TERM...RIDGE ALOFT AXIS TO REMAIN NEAR WEST COAST WITH MODERATE NW FLOW CONTINUING THROUGH THE END OF THE WEAK. SERIES OF WEAK DISTURBANCES AND REINHACEMENT OF LOW LVL UPSLOPE FLOW TO HELP KEEP LOW LVL MSTR LOCKED UP ALONG THE FRONT RANGE. STRATUS AND STABLE LOW LVLS WILL KEEP THUNDER CONFINED TO THE MOUNTAINS AND FOOTHILLS WITH AIRMASS TO CAPPED FOR THUNDERSTORMS OVER LOWER ELEVATIONS. MUCH COOLER TEMPS WITH TEMPS IN THE 55-65 RANGE THRU THU. A GRADUAL WARMING TREND FRI-SAT AND A BIT BETTER CHANCE OF STORMS BY SAT AS THE LOW LVL COOL AIR ERODES OUT A BIT MORE. MAIN CHANGES TO ZONES WILL BE TO LOWER TEMPS ON THU AND ADD SOME ISOLD SHOWERS IN THE FRONT RANGE FOOTHILLS. SUNDAY THROUGH TUESDAY...GFS SHOWS UPPER LEVEL ZONAL FLOW CONTINUING ACROSS THE CENTRAL AND WESTERN U.S. ON SUNDAY...WITH AN UPPER TROUGH DEVELOPING OVER THE GREAT BASIN BY TUESDAY. AT THE SURFACE...LOW PRESSURE IS EXPECTED ACROSS EASTERN COLORADO EACH DAY WITH THE GFS HINTING AT A WEAK COLD FRONTAL PASSAGE ON MONDAY. HOWEVER...GFS ENSEMBLES AS WELL AS THE ECMWF ARE NOT IN GOOD AGREEMENT WITH THE OPERATIONAL GFS RUN. WITH THIS IN MIND HAVE ONLY MADE MINOR ADJUSTMENTS TO THE GRIDS. && .BOU...NONE. && GARD/SWE/JK
Hazardous weather outlook, May 24, 10:43 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1043 AM MDT TUE MAY 24 2005 COZ030>051-251200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1043 AM MDT TUE MAY 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS OF COLORADO. ADEQUATE MOISTURE...SHEAR AND INSTABILITY WILL BE PRESENT FOR POSSIBLE SUPERCELL THUNDERSTORM DEVELOPMENT WHICH MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION TO THE STORMS GENERATING ALONG THE EASTERN SLOPES OF THE MOUNTAINS...A BAND OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS OVER AND NEAR THE NORTHERN BORDER OF COLORADO AT MIDDAY WILL SERVE AS A FOCUS FOR FURTHER THUNDERSTORM DEVELOPMENT THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED DURING THIS AFTERNOON AND INTO THE EARLY EVENING. GARD/ENTREKIN
In the hours before
Local storm report, May 24, 3:09 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
309 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO STONEHAM 40.63N 103.65W
05/24/2005 WELD CO TRAINED SPOTTER
0244 PM HAIL 1 SW STONEHAM 40.62N 103.66W
05/24/2005 0.88 INCH WELD CO TRAINED SPOTTER
1.0 RAIN 20 MINS
0249 PM HAIL 5 E ADENA 39.87N 104.01W
05/24/2005 0.50 INCH ADAMS CO TRAINED SPOTTER
0307 PM TORNADO 6 WSW STERLING 40.59N 103.32W
05/24/2005 LOGAN CO TRAINED SPOTTER
&&
RAYLocal storm report, May 24, 3:15 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
315 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO STONEHAM 40.63N 103.65W
05/24/2005 WELD CO TRAINED SPOTTER
0244 PM HAIL 1 SW STONEHAM 40.62N 103.66W
05/24/2005 0.88 INCH WELD CO TRAINED SPOTTER
1.0 RAIN 20 MINS
0249 PM HAIL 5 E ADENA 39.87N 104.01W
05/24/2005 0.50 INCH ADAMS CO TRAINED SPOTTER
0259 PM TORNADO 5 N SNYDER 40.39N 103.58W
05/24/2005 MORGAN CO TRAINED SPOTTER
0307 PM TORNADO 6 WSW STERLING 40.59N 103.32W
05/24/2005 LOGAN CO TRAINED SPOTTER
&&
RAYLocal storm report, May 24, 3:41 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
341 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO STONEHAM 40.63N 103.65W
05/24/2005 WELD CO TRAINED SPOTTER
0244 PM HAIL 1 SW STONEHAM 40.62N 103.66W
05/24/2005 0.88 INCH WELD CO TRAINED SPOTTER
1.0 RAIN 20 MINS
0249 PM HAIL 5 E ADENA 39.87N 104.01W
05/24/2005 0.50 INCH ADAMS CO TRAINED SPOTTER
0259 PM TORNADO 5 N SNYDER 40.39N 103.58W
05/24/2005 MORGAN CO TRAINED SPOTTER
0307 PM TORNADO 6 WSW STERLING 40.59N 103.32W
05/24/2005 LOGAN CO TRAINED SPOTTER
0316 PM HAIL 18 N PLATNER 40.42N 103.07W
05/24/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
0340 PM HAIL 9 NNW AKRON 40.28N 103.28W
05/24/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
RAYLocal storm report, May 24, 3:49 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
349 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TORNADO STONEHAM 40.63N 103.65W
05/24/2005 WELD CO TRAINED SPOTTER
0244 PM HAIL 1 SW STONEHAM 40.62N 103.66W
05/24/2005 0.88 INCH WELD CO TRAINED SPOTTER
1.0 RAIN 20 MINS
0249 PM HAIL 5 E ADENA 39.87N 104.01W
05/24/2005 0.50 INCH ADAMS CO TRAINED SPOTTER
0259 PM TORNADO 5 N SNYDER 40.39N 103.58W
05/24/2005 MORGAN CO TRAINED SPOTTER
0307 PM TORNADO 6 WSW STERLING 40.59N 103.32W
05/24/2005 LOGAN CO TRAINED SPOTTER
0316 PM HAIL 18 N PLATNER 40.42N 103.07W
05/24/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
0335 PM TORNADO 8 W AKRON 40.16N 103.36W
05/24/2005 WASHINGTON CO PUBLIC
0340 PM HAIL 9 NNW AKRON 40.28N 103.28W
05/24/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
0340 PM TORNADO 4 W AKRON 40.16N 103.29W
05/24/2005 WASHINGTON CO PUBLIC
0342 PM HAIL 8 NW AKRON 40.24N 103.32W
05/24/2005 1.75 INCH WASHINGTON CO TRAINED SPOTTER
QUARTER SIZE HAIL ALSO. 1-2 INCHES RAIN IN 15 MINUTES
&&
RAYLocal storm report, May 24, 4:02 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 10 NNE AKRON 40.28N 103.11W
05/24/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
MODERATE RAIN. WIND GUSTS 25-30 MPH ESTIMATED
0350 PM HAIL 2 E LONE STAR 40.35N 102.81W
05/24/2005 1.50 INCH WASHINGTON CO TRAINED SPOTTER
0342 PM HAIL 8 NW AKRON 40.24N 103.32W
05/24/2005 1.75 INCH WASHINGTON CO TRAINED SPOTTER
QUARTER SIZE HAIL ALSO. 1-2 INCHES RAIN IN 15 MINUTES
0340 PM HAIL 9 NNW AKRON 40.28N 103.28W
05/24/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
0340 PM TORNADO 4 W AKRON 40.16N 103.29W
05/24/2005 WASHINGTON CO PUBLIC
0335 PM TORNADO 8 W AKRON 40.16N 103.36W
05/24/2005 WASHINGTON CO PUBLIC
0316 PM HAIL 18 N PLATNER 40.42N 103.07W
05/24/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
0307 PM TORNADO 6 WSW STERLING 40.59N 103.32W
05/24/2005 LOGAN CO TRAINED SPOTTER
0259 PM TORNADO 5 N SNYDER 40.39N 103.58W
05/24/2005 MORGAN CO TRAINED SPOTTER
0249 PM HAIL 5 E ADENA 39.87N 104.01W
05/24/2005 0.50 INCH ADAMS CO TRAINED SPOTTER
0244 PM HAIL 1 SW STONEHAM 40.62N 103.66W
05/24/2005 0.88 INCH WELD CO TRAINED SPOTTER
1.0 RAIN 20 MINS
0231 PM TORNADO STONEHAM 40.63N 103.65W
05/24/2005 WELD CO TRAINED SPOTTER
&&
RAYLocal storm report, May 24, 4:29 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
429 PM MDT TUE MAY 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 10 NNE AKRON 40.28N 103.11W
05/24/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
MODERATE RAIN. WIND GUSTS 25-30 MPH ESTIMATED
0350 PM HAIL 2 E LONE STAR 40.35N 102.81W
05/24/2005 1.50 INCH WASHINGTON CO TRAINED SPOTTER
0342 PM HAIL 8 NW AKRON 40.24N 103.32W
05/24/2005 1.75 INCH WASHINGTON CO TRAINED SPOTTER
QUARTER SIZE HAIL ALSO. 1-2 INCHES RAIN IN 15 MINUTES
0340 PM TORNADO 4 W AKRON 40.16N 103.29W
05/24/2005 WASHINGTON CO PUBLIC
0340 PM HAIL 9 NNW AKRON 40.28N 103.28W
05/24/2005 1.00 INCH WASHINGTON CO TRAINED SPOTTER
0335 PM TORNADO 8 W AKRON 40.16N 103.36W
05/24/2005 WASHINGTON CO PUBLIC
0316 PM HAIL 18 N PLATNER 40.42N 103.07W
05/24/2005 0.75 INCH WASHINGTON CO TRAINED SPOTTER
0307 PM TORNADO 6 WSW STERLING 40.59N 103.32W
05/24/2005 LOGAN CO TRAINED SPOTTER
0259 PM TORNADO 5 N SNYDER 40.39N 103.58W
05/24/2005 MORGAN CO TRAINED SPOTTER
0249 PM HAIL 5 E ADENA 39.87N 104.01W
05/24/2005 0.50 INCH ADAMS CO TRAINED SPOTTER
0244 PM HAIL 1 SW STONEHAM 40.62N 103.66W
05/24/2005 0.88 INCH WELD CO TRAINED SPOTTER
1.0 RAIN 20 MINS
0231 PM TORNADO STONEHAM 40.63N 103.65W
05/24/2005 WELD CO TRAINED SPOTTER
0200 PM HAIL 4 S KIOWA 39.29N 104.46W
05/24/2005 0.75 INCH ELBERT CO TRAINED SPOTTER
&&
RAYThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 1:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 23 min |
| May 24, 1:30 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| May 24, 2:13 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 62 min |
| May 24, 2:27 PM MDT | Tornado Warning | BOU | Logan, Morgan, Weld | 48 min |
| May 24, 2:51 PM MDT | Tornado Warning | BOU | Morgan, Washington | 39 min |
| May 24, 3:26 PM MDT | Tornado Warning | BOU | Washington | 49 min |
| May 24, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 24 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.